# SDR GAIA02060ST

- Difficulty date: May 17, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED LEFT WING FRONT SPAR LOWER CHORD IS CORRODED UNDER AND INBOARD OF EXISTING REPAIR INSIDE L/E COVE AREA AT LES 200-240.  ACCOMPLISHED LEFT WING LEADING EDGE LOWER SKIN AND SPAR CHORD REPAIR IAW AVITAS ENGINEERING DRAWING FASI-022D-1.  (M)
